RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 690–695 (Mi de8613)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

New theorems on the solvability of Hammerstein equations with potential nonlinearities

P. P. Zabreiko, V. B. Moroz

Belarusian State University, Minsk

Full text: PDF file (937 kB)

English version:
Differential Equations, 1995, 31:4, 641–646

Bibliographic databases:
UDC: 517.968
Received: 17.02.1994

Citation: P. P. Zabreiko, V. B. Moroz, “New theorems on the solvability of Hammerstein equations with potential nonlinearities”, Differ. Uravn., 31:4 (1995), 690–695; Differ. Equ., 31:4 (1995), 641–646

Citation in format AMSBIB
\Bibitem{ZabMor95}
\by P.~P.~Zabreiko, V.~B.~Moroz
\paper New theorems on the solvability of Hammerstein equations with potential nonlinearities
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 690--695
\mathnet{http://mi.mathnet.ru/de8613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370337}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 641--646


Linking options:
  • http://mi.mathnet.ru/eng/de8613
  • http://mi.mathnet.ru/eng/de/v31/i4/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “On Topological Characteristics of Lipschitz Functionals”, Funct. Anal. Appl., 32:2 (1998), 137–139  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:52
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019